You have headaches back pain trapped wind feel dizzy spells often moody and find yourself saying strange thingshave sore gums n wisdom teeth you are also 9 days late off your period could you be pregn?
If its your first child, then i am 100% sure that you are pregnant. Congratulations!!!!
Yes. Whenever you withdraw from an opiate medication, a headache can be a part of the withdrawal symptoms, as well as body aches in general. Also, if you have been using hydrocodone/acetaminophen to treat headaches daily or near daily, it is possible that you have trapped yourself in a headache cycle that can only be gotten rid of by removing yourself from the medication. The acetaminophen also plays a part in this cycle.
Of course! Without enough oxygen your cells have nothing to bond the waste carbon molecules that it produces to. With the excessive amounts of carbon trapped in your cells your cells would die - as they would have no room to take in nutrients. Eventually you would die yourself, you would suffer escruciating pain (mostly in the form of headaches) as your cells died one by one.
There are many different causes to air being trapped in the rib cage/ lung area. The methods for relieving it are just as numerous as the causes. Although it can be painful, trying to remove the air yourself can be more painful, ineffective, or even dangerous. It is best to talk to your doctor to determine the cause and the solution.